# SDR MASA200600754

- Difficulty date: March 12, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 5,542 hours, 4,028 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Caution Message
- Condition: Illuminated
- Location: Pitch Feel
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 5025 CLT - PITCH FEEL CAUTION MESSAGE.  MX RESET SYSTEM.  OP'S CHECK GOOD.
